# SDR SWAA2024020950088

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 25,300 hours, 12,403 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B TE AFT FLAP LOWER SKIN IS DELAMINATED AT LOWER I/B CORNER MEASURING 10'X10'.<[01] C/W EA 24-127-00364 (COMPONENT - SWA - REPAIR - R/H O/B T/E AFT FLAP (PN: 113A3700-28; SN: 5952) LOWER SKIN DELAMINATION - TIME LIMITED) [TTG8Q00RF14V]
